Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having cramps in hips and lower back. Have tender breast with discharge, shortness of breathe and tubes tied. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am having cramps in my hips and thighs and also lower back and side ,I also have leakage in my breast and they are real tender and soar ,shortness of breathe, acid reflux,cold chills feeling a little tired. my tubes has been tied for 12years.a little lightheaded. can anyone tell me what is wrong with me and this is the 4th repeat of my breast leaking the dr.s told me in the past that my problem was too much caffeine but I don't use a whole lot of caffeine ( please help someone)
Posted Wed, 7 Aug 2013 in General Health
Answered by Dr. Shanthi.E 2 hours later

You seem to have multiple problems.

The cramps, the leakage from breast, shortness of breath, acid reflux, cold chills, feeling a little tired, and a little light headed.

What kind of leakage is it from the breast? Is it milky, pus, blood tinged? A small amount of clear discharge from the nipple is normal. I assume the leakage is from the nipple.

Shortness of breath could be related to exertion and pre-existing asthma. Take your anti-asthmatic medications regularly and do not exert yourself much.

You need to take medicines and take measures to prevent the acid reflux.

The cold chills, feeling tired, feeling light headed, and the cramps. - Are you running fever? These symptoms combined together indicate flu or an infection inside your body, probably a pelvic inflammation.

You need conservative management for all of this. Take adequate rest; drink plenty of fluids orally. I hope you are taking your blood pressure medicines regularly.

It would be ideal to fix an appointment with your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor